skin-hair-icon
Melacare cream
I've been using melacare cream for more than 1 year. I want to stop that cream. I have lost my fairness and acne is all over my face. I wanted to get clear skin n stop using tgat cream.
41941 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, melacare cream is a steroid based cream. Prolonged usage of this cream for more than three weeks can have a disastrous effect on skin in the form of increased sensitivity, growth of extra facial hair, intolerance to heat and sunlight and pimples. You should immediately seek the expert opinion of your dermatologist in getting rid of your habit of using melacare. It's not that tough and you can regain your original good looks or may be even better if you follow the advice of your dermatologist. Thanks
Answered
Flag this Answer
Flag this answer
10/12 people found this helpful
Was this answer helpful?

This question featured in :

Creams for acne marks Melacare for fairness Melacare cream side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.